Feel Hot In Chickenpox Sores After Taking Medicine?

Illustration of Feel Hot In Chickenpox Sores After Taking Medicine?
Illustration: Feel Hot In Chickenpox Sores After Taking Medicine? bellybelly.com.au

morning .. my wife got chicken pox .. after taking acyclovir tablet 400, the sick part felt hot … is that reasonable … my wife’s age is 32 years …

1 Answer:

Hello Mr. Agus, thank you for asking.


Fire pox or snake pox in medical terms is shingles. This disease is an infectious disease caused by the herpes zooster virus. The virus is the same virus that causes chickenpox. In people affected by chickenpox, after recovering some of the virus will be silent (dormant) in the nerves. When a person's immunity decreases, the virus can reactivate and cause shingles. Shingles attacks only one area of ​​the body which is innervated by the nerves inhabited by the virus. Unlike chickenpox, where chickenpox will attack all parts of the body.


Shingles can last 1-2 weeks. Signs of skin disorders in the form of blisters with a reddish basis. Symptoms include general symptoms such as fever, headache, weakness, and pain such as burning or puncture in the herpes area. This burning sensation is felt by most shingles sufferers. This disease is actually not dangerous and can heal itself. Treatment is intended to reduce the division of the virus and overcome the symptoms that arise.


Blisters on the skin should not be broken to prevent blisters from being infected with bacteria. The blisters will dry themselves after a few days. Keep taking medicine from your doctor as recommended. It is important to take medicine thoroughly to reduce the risk of post herpes accompaniment pain. This accompaniment pain feels the same as acute herpes pain, but can last for months.


In the meantime, take care of personal hygiene, do not leave bathing 2 times a day. Be careful when addressing the sick part, you should just pat it. Eat foods high in protein to help regenerate cells. If the drug causes an allergic reaction in the form of biduran, redness accompanied by itching, shortness of breath, then immediately stop the drug and consult a doctor.


Such information from me, hopefully helped. Regards.

: by

Related Question

Decreased Learning Process In People With Bipolar Disorder Who Are Not On Drug Therapy?

Decreased Learning Process In People With Bipolar Disorder Who Are Not On Drug Therapy?

(1 year ago)

, permission to ask. My friend has bipolar disorder and only takes drugs without therapy, is that good? Because so far there have been no significant changes, even in his studies h... Read more

The Use Of A Safe Ointment To Treat Scabies In Pregnant Women?

The Use Of A Safe Ointment To Treat Scabies In Pregnant Women?

(1 year ago)

Hello, I’m pregnant 4 months and it’s almost 1 month I have scabies, I want to ask if the 2-4 ointment is the same as treating scabies like scabimate ointment? And I th... Read more

Menstruation More Than 2 Weeks After The HPV Vaccine?

Menstruation More Than 2 Weeks After The HPV Vaccine?

(7 months ago)

Doctor’s night. I want to ask, I have never had a period for more than 2 weeks. Usually my period is only 5 days. I’m confused. This happened after I did the second HPV... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *